# SDR DALA2016123110192

- Difficulty date: December 29, 2016
- Submitted: January 7, 2017
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 78,685 hours, 35,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN AFT HOLE OF SIDE BOX BEAM UPPER FLANGE, ON FRAME 43 LT SIDE. CRACK DIRECTION: FWD ON CENTER WING BOX, REPLACED PRESSURE PLATE LOC ON FR 43 LT SIDE AS PER SRM 51-72-11 AND JOB CARD 5310-014-50-02-DE
